Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JohnSmith21

Member
  • Total Reviews

    0
  • Content Count

    65
  • Joined

  • Last visited

Community Reputation

15 Neutral

About JohnSmith21

  • Rank
    Junior Member

Recent Profile Visitors

1,197 profile views
  1. Just an update: it was an "initial flare" and I've been completely clear since. Derm said sometimes you have a mini breakout when u stop tane
  2. JohnSmith21

    Goosebumps?

    It's dry skin which gives you a keratosis Pilaris type of thing
  3. It's just weird bc after my other treatments I had no breakouts for a full year. I did read some stuff online where people got a small breakout after stopping, and then after that no breakouts. accutane stays in ur system for a month so I feel like a breakout days after stopping must be apart of the process. Thanks for the reply
  4. Would really appreciate some input, feel like this sites been dead
  5. Hey, so I've been on accutane twice in the past, the first two times I took Claravis and remained clear for a year after each treatment, but it came back both times but less severe. I just finished a THIRD course, of absorica, first month 40mg, second 60mg, and the other four months on 80mg. I was clear basically after the second month. Literally three to five days after stopping, I got a small breakout that's been around for a few days (been off about a week). Is this normal? I don't understand
  6. Happy your hair came back! The reason you don't see anything positive is nwxause 1. Only people who have an issue post online someone isn't gonna be like "I took accutane and didn't lose any hair" for no reason. And 2. When someone's problems goes away or resolves itself, usually the don't update. It was nice to update your post to show people that they need to chill as things will improve cover time. 8 months seems to be about right. Congrats
  7. I looked at the first two pics and they look exactly the same, dont stress. Permanent hair loss is VERY rare ESPECIALLY for a female. Some men think they get permanent hair loss, but really what is happening is that TE is making genetic male pattern baldness happen one hair cycle early. As a female, you might have expereinced mild TE but dont worry 99% of the time it will come back. Also, maybe your hair feels thinner because its dry now.
  8. JohnSmith21

    Third Course Of Accutane Log

    Update: Im at 80mg a day, and very dry. Completely clear. Other then dryness, i am fine (knock on wood). Its weird though, my lips arnt as chapped as they were on previous courses, but my skin (espeically on my body) is a lot drier. Maybe its because ive used Claravis in the past but this time Im on Absorica. I work out every day with no problems, I take fish oil for joints. Ive stopped all supplements besides fish oil and zinc, and the occasional d3 pill, I want to let accutane do its job.
  9. Has anyone tried Cerave's bar soap? It seems to have a lot of good ingredients. I am currently on accutane and have no idea what to wash my body with, everything is drying me out so badly. Any feedback?
  10. My body is getting crazy dry, and I need a soap that doesn't irritate. What do you recommend? Also, is cetaphil still the go to for face wash? (My skin doesn't like cerave btw)
  11. A ketogenic or no carb diet has a crazy amount of bennefits
  12. Hey everyone. I know I hate on this thread bc I believe a lot of this is over blown and a bit obsessive. Not trolling at all, and this might have been discussed but who knows. Have any of you tried a ketogenic diet? I do it to get in shape before summer, but what I notice is extreme sharpness and a significantly better mood. Ketones are VERY good for cognitive performance. Also, a ketogenic diet is inherritabtly anti inflammatory (besides cheese which isn't good), as most of your food will consi
  13. MOST demratotgists agree it can cause pyschiardirac disturbances (rarely), BUT they also agree that those sympotoms resolve when accutane is discontinued. When was on it I would feel lethargic and short tempered some days, yeah it's a strong drug, but It went away right after I stopped and was completely worth it. Let me ask you. What was your dose, for how long, and what side effects do u experience. I'm extremely curious
×